Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 322, NWS Wilmington, OH

August 7, 2011Franklin County, Madison County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 7, 2011, 4:06 PM EDT for Franklin County, Madison County, Ohio. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2011, 4:06 PM EDT (20:06 UTC)
Expired
Aug 7, 2011, 5:00 PM EDT
In force
54 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Franklin County, OH, Madison County, OH

The radar

The Cincinnati radar (KILN), 75 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 4:56 PM EDTTSTM WND DMG1 E Jefferson, OHTREES DOWN ON POWER LINES IN WEST JEFFERSON AREA. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 1:11 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1233 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1233 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WUUS51 KILN 072006
SVRILN
OHC049-097-072100-
/O.NEW.KILN.SV.W.0322.110807T2006Z-110807T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
406 PM EDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FRANKLIN COUNTY IN CENTRAL OHIO...
  NORTHERN MADISON COUNTY IN CENTRAL OHIO...

* UNTIL 500 PM EDT.

* AT 405 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR STATE ROUTE 29 AT STATE ROUTE 38...MOVING EAST AT 10
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  JEFFERSON...
  UPPER ARLINGTON...
  LAKE DARBY...
  HILLIARD...
  GROVE CITY...

IN ADDITION...STATE ROUTE 29 AT STATE ROUTE 38...PLUMWOOD...
LAFAYETTE...LILLY CHAPEL...AMITY...VALLEYVIEW...URBANCREST AND NEW
ROME ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 71 AND 96...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY
TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.

&&

LAT...LON 3982 8307 3994 8353 3999 8351 4006 8351
      4007 8351 4009 8303
TIME...MOT...LOC 2006Z 265DEG 10KT 3997 8343

$$


BINAU
2 follow-up statements
587 
WWUS51 KILN 072032
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
432 PM EDT SUN AUG 7 2011

OHC049-097-072100-
/O.CON.KILN.SV.W.0322.000000T0000Z-110807T2100Z/
FRANKLIN OH-MADISON OH-
432 PM EDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL MADISON AND WESTERN FRANKLIN COUNTIES IN CENTRAL OHIO...

AT 431 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
JEFFERSON...MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
JEFFERSON...LAKE DARBY AND HILLIARD.

IN ADDITION...NEW ROME AND LINCOLN VILLAGE ARE NEAR THE PATH OF THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY
TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3990 8312 3996 8345 4006 8339 4007 8312
TIME...MOT...LOC 2033Z 265DEG 10KT 3999 8331

$$


BINAU
600 
WWUS51 KILN 072101
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EDT SUN AUG 7 2011

OHC049-097-072111-
/O.EXP.KILN.SV.W.0322.000000T0000Z-110807T2100Z/
FRANKLIN OH-MADISON OH-
501 PM EDT SUN AUG 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MADISON AND WESTERN
FRANKLIN COUNTIES IN CENTRAL OHIO HAS EXPIRED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN IS STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM EDT.

LAT...LON 3990 8312 3996 8345 4006 8339 4007 8312
TIME...MOT...LOC 2032Z 265DEG 10KT 3999 8331

$$


BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 2:58 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Aug 7, 2:58 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
258 PM EDT SUN AUG 7 2011

.SYNOPSIS...
THE THREAT FOR THUNDERSTORMS WILL RETURN LATE THIS AFTERNOON INTO
TONIGHT AS A WEAK COLD FRONT PUSHES INTO THE OHIO VALLEY
OVERNIGHT. THIS WILL USHER IN A SLIGHTLY COOLER AIRMASS FOR
MONDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SHORTER DISCUSSION TODAY WITH IMPENDING SEVERE WEATHER EVENT. OLD
OUTFLOW BOUNDARY BISECTING THE CWA IN NW-SE OF FASHION COULD SERVE
AS AN INTERESTING AREA FOR ENHANCED SEVERE WEATHER RISK THROUGH
ABOUT 00Z AS DEVELOPING SQUALL LINE RIDES THIS BOUNDARY AND FEEDS
OFF OF HEALTHY INSTABILITY TO THE SOUTHWEST FLOWING INTO ILN CWA.
SHEAR PROFILES NOT SPECTACULAR BUT SHOULD NO DOUBT SUPPORT A LONGER
LIVED CONVECTIVE SYSTEM WITH A FEW EMBEDDED SUPERCELL STRUCTURES.
COVERAGE SHOULD BE HIGH ESP NORTH OF THE OHIO RIVER. MAY NEED TO END
UP EXTENDING SVR WATCH SPATIALLY AND TEMPORALLY YET LATER THIS
AFTERNOON IF SYSTEM BECOMES MATURE. NOT REALLY ENTHUSED ABOUT HAIL
THREAT IN THIS VERY MOIST/WARM ENVIRONMENT BUT SUPERCELL STRUCTURES
WILL NO DOUBT PRODUCE HAIL. MAIN THREAT WITH WIND ESPECIALLY ALONG
LEADING EDGE OF THE TIGHT REFLECTIVITY GRADIENT...AND IN VICINITY OF
THAT OUTFLOW BOUNDARY CURRENTLY EXTENDING FROM LOGAN THROUGH
SPRINGFIELD TO UNION CITY.  HEALTHY RAIN RATES WITH PWATS IN EXCESS
OF 2 INCHES.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
QUIET WEATHER A LEAST THROUGH A GOOD CHUNK OF MONDAY...BEFORE NEXT
SHORTWAVE ROTATING THROUGH DEVELOPING LONGWAVE TROUGH APPROACHES
FROM THE WEST. THERE HAS BEEN A SLOWLY INCREASING SIGNAL IN THE LATE
MON AFTN INTO MON NIGHT TIME FRAME OF DECENT MCS ESPECIALLY OVER
KENTUCKY AND SRN OHIO. RAISED RAIN CHANCES ALL AREAS THIS PERIOD.
STILL WARM AND HUMID...THOUGH DEWPOINTS SHOULD BE SLOWLY FALLING
DURING MONDAY INTO MONDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
AFTER THE LINGERING EFFECTS OF A POSSIBLE MCS PUSHING THROUGH
ESPECIALLY THE SOUTHERN HALF OF FCST AREA ON TUESDAY AND LINGERING
IN THE EAST ON TUE NIGHT...AREA GETS INTO A NW FLOW PATTERN WHICH
WILL BRING MODERATING TEMPERATURES AND DRY CONDITIONS AS MEAN UPR
RIDGE SETS UP IN THE SOUTHERN PLAINS WITH FCST AREA ON THE LEEWARD
SIDE OF THE RIDGE. ECMWF IS SLIGHTLY LESS AMPLIFIED WITH THIS
PATTERN THAN THE GFS AND GEFS...WHICH COULD POSSIBLY ALLOW FOR
WARMER TEMPS IN THE SOUTHERN FCST AREA. FOR NOW HAVE SPLIT THE
DIFFERENCE BETWEEN THE SLIGHTLY MORE AMPLIFIED GFS AND ECMWF. NEXT
SYSTEM TO PUSH THROUGH AREA WILL BE FRIDAY NIGHT INTO SATURDAY AS A
DEEP TROUGH CENTERED OVER CNTRL ONTARIO ALLOWS FOR S/WV TO PUSH
THROUGH FCST AREA....WHICH SHOULD LINGER PRECIP INTO EARLY SUNDAY.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
MVFR CIGS CONTINUE TO HANG ON ACROSS SOUTHERN TAF SITES. EXPECT
THESE CIGS TO GRADUALLY BECOME VFR THIS AFTERNOON. IN ADDITION
THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN INDIANA. ADDITIONAL
DEVELOPMENT ON THE SOUTHERN EXTENT OF THESE STORMS WILL OCCUR THIS
AFTERNOON. THESE STORMS WILL MOVE EASTWARD AND IMPACT THE TAF
SITES. INSERTED A TEMPO -TSRA INTO KDAY AND KCMH WHERE MORE
CONFIDENCE ON COVERAGE AND TIMING EXISTS. TONIGHT THERE ARE SOME
INDICATIONS THAT LOWER CIGS WILL ONCE AGAIN DEVELOP ACROSS THE TAF
SITES ALTHOUGH DO NOT THINK THAT IT WILL BE TO THE EXTENT THAT IT
WAS TODAY. INTRODUCED MVFR CIGS AND VSBYS AT TAF SITES WITH IFR
VSBYS AT KLUK AND KILN OVERNIGHT. VFR CONDITIONS WILL RETURN TO
THE AREA DURING THE DAY ON MONDAY. ANOTHER SYSTEM WILL BEGIN TO
APPROACH THE AREA DURING THE AFTERNOON ON MONDAY AND THEREFORE
INTRODUCED PRECIPITATION INTO THE KCVG TAF DURING THIS TIME.

TONIGHT...THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON THROUGH
TUESDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...BINAU/NOVAL
NEAR TERM...BINAU
SHORT TERM...BINAU
LONG TERM...JDR
AVIATION...NOVAK
Hazardous weather outlook, Aug 7, 2:10 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
210 PM EDT SUN AUG 7 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-081815-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
210 PM EDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF THUNDERSTORMS WILL CROSS MUCH OF OHIO AND EASTERN
INDIANA THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. SOME
OF THE STORMS COULD BE STRONG TO SEVERE...WITH THE MAIN THREATS
BEING DAMAGING WINDS AND INTENSE RAINFALL RATES THAT COULD LEAD TO
SOME SHORT TERM RUNOFF ISSUES AND LOCALIZED FLOODING. AREAS ALONG
AND SOUTH OF THE OHIO RIVER HAVE A LESSER THREAT OF SEEING STRONG
TO SEVERE STORMS THAN THOSE AREAS NORTH OF THE OHIO RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ESPECIALLY NORTH OF THE
OHIO RIVER BETWEEN 330 PM AND 9 PM.

BINAU

In the hours before

Special weather statement, Aug 7, 2:17 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
217 PM EDT SUN AUG 7 2011

INZ050-058-059-OHZ034-035-042-043-051-060-061-071945-
WAYNE-FAYETTE IN-UNION IN-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-
PREBLE-MONTGOMERY-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
CELINA...WAPAKONETA...GREENVILLE...SIDNEY...PIQUA...EATON...
DAYTON
217 PM EDT SUN AUG 7 2011

...STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON...

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ENTER WEST CENTRAL
OHIO AND EAST CENTRAL INDIANA AFTER 3 PM.

THESE STORMS WILL HAVE THE CAPABILITY OF STRONG WIND GUSTS IN
EXCESS OF 60 MPH AND SMALL HAIL. INTENSE RAINFALL RATES
APPROACHING 2 INCHES PER HOUR MAY LEAD TO LOCALIZED FLOODING
ISSUES...ESPECIALLY FOR POORLY DRAINED AREAS AND IN URBAN AREAS.

IF OUTDOORS...DEVELOP A PLAN OF ACTION NOW FOR WHEN THESE STORMS
APPROACH LATER THIS AFTERNOON.

BINAU
Local storm report, Aug 7, 3:43 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
343 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND DMG     MONTEZUMA               40.49N 84.55W
08/07/2011                   MERCER             OH   LAW ENFORCEMENT

            A TREE WAS REPORTED DOWN.

&&

ANOVAK
Local storm report, Aug 7, 3:45 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND DMG     FORT RECOVERY           40.41N 84.78W
08/07/2011                   MERCER             OH   LAW ENFORCEMENT

            A POWER POLE WAS REPORTED DOWN.

&&

ANOVAK
Local storm report, Aug 7, 3:57 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     ST. MARYS               40.54N 84.39W
08/07/2011                   AUGLAIZE           OH   EMERGENCY MNGR

            12 IN. DIAMETER TREE LIMBS DOWN. GARAGE DESTROYED.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:34 AM EDTAreal Flood AdvisoryILNHardin116 min
Aug 7, 5:28 AM EDTSpecial Weather StatementILNHamilton32 min
Aug 7, 5:29 AM EDTAreal Flood AdvisoryILNHamilton4 hr
Aug 7, 6:18 AM EDTAreal Flood AdvisoryILNBrown, Clermont, Hamilton3 hr
Aug 7, 7:24 AM EDTSpecial Weather StatementILNPike51 min
Aug 7, 7:37 AM EDTSpecial Weather StatementILNScioto38 min
Aug 7, 7:46 AM EDTAreal Flood AdvisoryILNHighland, Pike2 hr
Aug 7, 2:59 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Shelby61 min
Aug 7, 3:22 PM EDTSevere Thunderstorm WarningILNDarke, Miami53 min
Aug 7, 3:26 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby64 min
Aug 7, 3:43 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami47 min
Aug 7, 3:57 PM EDTSevere Thunderstorm WarningILNChampaign, Hardin, Logan48 min
Aug 7, 4:21 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery, Preble39 min
Aug 7, 4:24 PM EDTTornado WarningILNChampaign, Madison, Union13 min
Aug 7, 4:38 PM EDTSevere Thunderstorm WarningILNChampaign, Hardin, Logan, Madison, Union33 min
Aug 7, 4:58 PM EDTAreal Flood AdvisoryILNFranklin, Madison2 hr
Aug 7, 5:06 PM EDTSpecial Weather StatementILNDelaware, Franklin, Licking54 min
Aug 7, 5:24 PM EDTSpecial Weather StatementILNFayette, Pickaway66 min
Aug 7, 5:28 PM EDTSpecial Weather StatementILNButler, Hamilton, Warren62 min
Aug 7, 5:32 PM EDTSevere Thunderstorm WarningILNFairfield10 min
Aug 7, 6:03 PM EDTSpecial Weather StatementILNFairfield, Hocking42 min
Aug 7, 7:10 PM EDTSpecial Weather StatementILNAdams, Brown, Pike, Scioto65 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.